# SDR CALA2017102303746

- Difficulty date: October 23, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N77261
- Make and model: Boeing 737824
- Aircraft serial: 31582
- Aircraft time: 55,202 hours, 18,276 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHORTLY AFTER RESETTING IFE POWER, F/A REPORTED SMELL OF ELEC SMOKE R23 -24. LASTED ABOUT 3 MINUTES. PERFORMED ELECTRICAL ODOR SYSTEM INTEGRITY CHECK IAW AMM 44-20-3 6. COULD NOT DETECT ANY SMELLS AND FOUND NO DAMAGED ELECTRICAL COMPONENTS OR WIRES, OPS CHK GOOD.
